| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
05/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a3b: unknown; information not provided.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a patient implanted with a tecnis odyssey simplicity intraocular lens (iol) on (b)(6) 2025 experienced difficulty with depth perception and cloudiness after implantation.The direction for use were followed.The lens was explanted during secondary surgery on (b)(6) 2025.There were no unplanned surgical complications.No further information is available.
Additional Manufacturer Narrative
The product was returned to the manufacturing site for evaluation.Additional information: section d9: device available for evaluation? yes section d9: date returned to manufacturer: september 2, 2025 section h3: evaluated by manufacturer: yes device evaluation: visual inspection revealed the lens was received cut in half and coated in viscoelastic residue.The lens was cleaned revealing no issues.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The ¿lens cut¿ observed during product evaluation could not be confirmed to be related to the manufacturing or design process.Based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.No nonconformity report, documentation or labeling changes, and escalations are required.Johnson & johnson surgical vision will continue to monitor these types of complaints.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.